# SDR TX9Y20111115008

- Difficulty date: November 14, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 800 LT & RT FWD CHANNEL OF TENSION TIE WAS FOUND CRACK.  UPPER DECK STA 840 LT FWD CHANNEL OF TENSION TIE WAS FOUND CRACK.  UPPER DECK STA 860 RT TENSION TIE WAS FOUND CRACK.  UPPER DECK TENSION TIES (STA 800 LT & RT, STA 840 LT AND STA 860 RT) WERE REPAIRED PER SRM 53-10-11 FIG 2 REV 120.  CARRY OUT REPEAT INSPECTION AS PER SRM 53-10-11 FIG 2 REV 120 TABLE IV REQUIREMENT.
